# SDR 05FDEA02891

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 37,740 hours, 23,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 620 FROM BL 0 TO LBL 45.  REMOVED,  FABBED, HEAT TREATED, CAD PLATED, ALODINED, PRIMED AND INSTALLED FLOORBEAM REPAIR AT STA 620 FROM BL 0 TO LBL45 ALL IAW FX SR 27-53-034E FIG 1 & 4,FX B727 SRM 51-10-2,BAC5619(H) AND BAC5701.
